# SDR QXEA200603037

- Difficulty date: November 16, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 8,251 hours, 7,730 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 PDX - RIGHT OUTBOARD SEAT TRACK NR 18 PITTED AND GOUGED AT STATION X94.8, X108.0, X125.5, X136.0 TO X146.0, X156.0 TO X165.0, X170.0, X200.0, X216.0.  REPAIRED IAW RD8/4-53-884, SRM 51-42-05, 51-40-15.
